Title: Secant varieties of Segre-Veronese embeddings of (P^1)^r
Authors: Laface, Antonio ×
Postinghel, Elisa #
Issue Date: 2013
Publisher: Springer
Series Title: Mathematische Annalen vol:356 issue:4 pages:1455-1470
Abstract: We use a double degeneration technique to calculate the dimension of the secant variety of any Segre-Veronese embedding of (P^1)^r
ISSN: 0025-5831
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science